# SDR SWAA2022022204956

- Difficulty date: August 3, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 63,449 hours, 37,128 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Elongated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT BS 294 LBL 11 FOUND SECOND HOLE FROM BOTTOM THROUGH WEB TO BE OUT OF ROUND / FLOOR BEAM AT BS 294 LBL 11 SECOND HOLE FROM BOTTOM THROUGH WEB TO BE OUT OF ROUND REPAIRED IAW ER 18-03655 REV IR DTD 8/16/18 SWA EA 1-753-33122.IR
